# SDR AWXA200700844

- Difficulty date: July 13, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 57,089 hours, 25,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0385
- Condition: Failed
- Location: Emergency Lights
- Part time: 54,176 hours, 24,122 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - LOG NR 7811308 - CREW REPORTED EMERGENCY EXIT SIGNS, LEFT OVERWING AND MID CABIN OVERHEAD ARE INOP.  MX REPLACED THE POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
